# SDR UALA2011111406230

- Difficulty date: November 12, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 82,423 hours, 13,240 cycles
- Engine: Pwa PW4060
- System (JASC): 4990 · APU Oil System
- Part: Pressure Switch
- Part number: 1103P1341
- Part serial: 66
- Condition: Faulty
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU START FAULT X2.  REPLACED OIL PRESSURE SWITCH, OPS CHECKS GOOD.
